# SDR DL76S961494

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overheated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: A, J
- Precautionary procedure: A, F

## Discrepancy

ON CLIMBOUT, HAD RT ENG STARTER EICAS MSG.  ACCOMPLISHED STARTER CUTOUT PROCEDURE WITH NO AVAIL.  WITHIN A COUPLE OF MINUTES HAD RT ENG FIRE ANNUNICATED.  ENGINE SHUTDOWN FIRE BOTTLES, BOTH USED.  RT ENG IDG OVERHEATED CAUSING ENGINE FIRE.
